# SDR SIMA20150509004

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 34,605 hours, 30,706 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 77
- Condition: Failed
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPS 1 INOPERATIVE.  WARNING ON EICAS PLU SPS ADVANCED CAUTION ON EICAS, ON CAPTAINS PFD AOA INDICATION BUTTON LT CORNER.  R & R SPS COMPUTER IAW AMM 27-36-02.  OPERATIONS CHECKED GOOD.
